# SDR 98ZZZX3508

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706AE
- Make and model: Skrsky S76A
- Aircraft serial: 760275
- System (JASC): 6710 · Main Rotor Control
- Part: Amplifier
- Part number: 7690001880106
- Condition: Malfunctioned
- Location: Droop Comp
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH FOR LANDING, NR 1 ENGINE STARTED TO YAW.  LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 1 DCA AMPLIFIER INOPERABLE, AND THE NR 2 DCA AMPLIFIER ERRATIC.  REPLACED BOTH.  REF: S-76 IPC, CHAPTER 76-11-00, FIG 1-14 AND FIG 1-16.
